MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1833
Medical Device Problem Codes Fluid/Blood Leak (1250); Unintended Deflation (4061)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to gore that on (b)(6) 2026, during the procedure using a 18 fr gore® dryseal flex introducer sheath, a leak was noticed due to a deflation of the valve.This was quickly refilled with the corresponding syringe, rods and screw on the stopper.The same loss of pressure happened twice more.Compresses are weighed and it is estimated that the patient lost 650 ml of blood from the leak.A new gore® dryseal flex introducer sheath was used to complete the procedure.No blood transfusion was necessary.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.Gore reviewed the results of the review of the device history records performed by creganna for the reported lot number, which showed that the release criteria had been met.Engineering evaluation of the device is anticipated (device currently in transit).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated d9, h3.Updated h6: updated health effect - clinical code to e0506, removed e2403.Added health effect - impact code to f23 and f1908.Added type of investigation code b01 and b11.Updated investigation findings code to c0703 and c24, code c21 is no longer applicable.Updated investigation conclusions code to d15 and d12, code d16 is no longer applicable.The reported leakage and deflation of the valve were confirmed through an evaluation of the returned gore® dryseal flex introducer sheath.The sheath¿s valve was pressurized with water and it was observed to be leaking from both ends.The valve was deconstructed and there was partial fep ring separation from the film tube, and the collar was infolded.However, the cause for the partial fep ring separation and collar infolding could not be established with the available information.Per the gore® dryseal flex introducer sheath instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: blood loos, bleeding, hematoma.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24307480
Report Number3007284313-2026-04565
Device Sequence Number15872744
Product Code DYB
UDI-Device Identifier00733132630042
UDI-Public(01)00733132630042(17)271029
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDSF1833
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown